# SDR CA130201007

- Difficulty date: February 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 28,021 hours
- Engine: Pwa PW120
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Pressure Loss
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)EIR PW100 2013-008, THIS ENGINE WAS SENT TO THE O/H FACILITY FOR INVESTIGATION AND REPAIR DUE TO AN IN-FLIGHT SHUTDOWN.  THE OPERATOR REPORTED THE ENGINE WAS SHUTDOWN DUE TO A COMPLETE LOSS OF OIL PRESSURE.
